# SDR CALA2018012900393

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 22,399 hours, 7,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AISLE EEL LIGHT BROKEN. INSTALLED NEW LENS. OPS NORMAL. REF AMM 33-51-11.
